| Model Number |
1506-60-002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/09/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient remains infected.All components were removed and a spacer was fashioned utilizing lps components.Cement was depuy 2 with gent but no quantity or lot information is available as it is hospital owned inventory.It was also reported that tibial and femoral components were loose at the bone to implant interface.Doi: (b)(6) 2022; dor: (b)(6) 2022; affected side: right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot - the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Event or Problem Description
Additional information received: components did not ingrown because of infection.So, technically they were not ¿loose¿ but were not fixed as would have been expected in a non infected joint.The cement was well fixed to bone and the tray.However, once this interface was disrupted, the tibial components were removed easily as the sleeve had not ingrown.Once assembled the 3 tibial components make up the tibia implant imo.